# SDR CA130225008

- Difficulty date: February 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) THE ENGINE SHOWED UNCOMMANDED POWER ACCELERATION DURING THE TAKEOFF.  THE PILOT USED THE BRAKES TO BRING DOWN THE SPEED AND BOTH BRAKES CAUGHT FIRE. INVESTIGATION IS ONGOING.
